Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The second fundamental theorem of electrical networks


Author: Charles Saltzer
Journal: Quart. Appl. Math. 11 (1953), 119-123
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/52984
MathSciNet review: 52984
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. H. Ingram and C. M. Cramlet, On the foundations of electrical network theory, Jnl. of Math. and Physics (23) 134-155(1944). MR 0015330
  • [2] J. L. Synge, The fundamental theorem of electrical network, Quart. of Appl. Math., IX, 113-127 (1951). MR 0042958
  • [3] P. Le Corbeiller, Matrix Analysis of Network, Harvard University Press, Cambridge, Mass., 1950, Chapter III.
  • [4] O. Veblen, Analysis situs, Am. Math. Soc. Col. Pub., Vol. 5, Part II, 2nd ed., 1931, p. 68.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/qam/52984
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society